Purchase Nurofen Cold & Flu Relief 200mg/5mg Tablets 16 Tablets online from First 4 Meds today.
Ibuprofen, Phenylephrine Hydrocholoride
For relief from:
Symptoms of cold and flu including:
Aches and pains, headache, fever, sore throat, nasal congestion (blocked nose and sinuses)
Targets congestion and cold & flu symptomsIngredients
Targets congestion and cold & flu symptomsStorage
Do not store above 25 C.Preperation and Usage
For oral administration and short-term use only.
Adults, the elderly and children aged 12 years and over:
Swallow 2 tablets with water every 8 hours.
Do not chew the tablets.
Leave at least 4 hours between doses.
Do not take more than 6 tablets in any 24 hours.
Do not give to children under 12 years of age.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult your doctor.
Do not take if you:
Have ever had a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy
Have an overactive thyroid
Are taking or have taken MAOI's (antidepressants) within 14 days.
Speak to a pharmacist/doctor before taking if you:
Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
Are a smoker
Are being prescribed other medicines
Warning: Do not take more medicine than the label tells you to.
Read the enclosed leaflet carefully before use.
Keep all medicines out of the reach and sight of children.
Advisory 12 YearsNet Content
16 x TabletsPlease Note: Whilst First 4 Meds makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.